Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (212 KB) | Metadata | Table of Contents | RSMUP summary
Volume 128, 2012, pp. 109–130
DOI: 10.4171/RSMUP/128-6

Published online: 2012-12-31

Une construction de $B^+_{\mathrm {dR}}$

Pierre Colmez[1]

(1) Université Pierre et Marie Curie, Paris, France

We prove that algebraic numbers are dense in B$B^+_{\mathrm {dR}}$ and describe the topology induced by that of $B^+_{\mathrm {dR}}$ in terms of higher differentials.

No keywords available for this article.

Colmez Pierre: Une construction de $B^+_{\mathrm {dR}}$. Rend. Sem. Mat. Univ. Padova 128 (2012), 109-130. doi: 10.4171/RSMUP/128-6